# SDR REXA2021050500198

- Difficulty date: February 9, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332105
- Condition: Corroded
- Location: Bs 517 24l-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME AT FS 517.00 IS CORRODED BETWEEN STGR 24L AND STGR 25R. - REMOVED, LOCATED, DRILLED, AND INSTALLED FRAME AT FS 517.00 IAW CRJ 700 SRM 51-42-06-001-001-A01. WVAC EMP STAMP #712 MTC
